# SDR HEEA088465

- Difficulty date: July 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,745 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 214175150105
- Part serial: 567
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR KICKS OFF LINE.
